# SDR AWXA200300910

- Difficulty date: July 22, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 51,466 hours, 36,833 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 65C2638415A
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MINOR REPAIR - DURING C-17 CHECK A CRACK WAS FOUND ON THE LT ELEVATOR TAB LOWER SKIN AT THE INBOARD HINGE CUTOUT.  MAINTENANCE REPAIRED LT ELEVATOR TAB BY BLENDING OUT THE CRACK AT THE INBOARD HINGE CUTOUT IAW SRM 55-20-01.
